# SDR DALA2025063004822

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 24,512 hours, 2,785 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26171223
- Part serial: DL2277
- Condition: Damaged
- Location: Zone 700
- Part time: 80,458 hours, 10,420 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3404 - TIRE - DUE TO #8 TIRE DEFLATED AND DAMAGED AFTER LANDING.   REPLACED #8 BRAKE ASSEMBLY, DAMAGED BRAKE LINE, BRAKE LINE HOSE GUIDES, AND MAIN TIRES #7 AND #8. PLACED A/C BACK IN SERVICE. (7506661)
